# SDR AALA202402282017

- Difficulty date: February 26, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 77,987 hours, 31,971 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: TM1131
- Condition: Faulty
- Location: Hyd Sys Temp
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATELY 2300Z, DURING CRUISE AT FL 350 RECEIVED ELECTRONIC CENTRALIZED AIRCRAFT MONITOR "HYD G RSVR OVHT" MESSAGE. WE DID THE ECAM ACTIONS, TURNING OFF PTU AND THE ENGINE 1 HYDRAULIC PUMP. AFTER APPROXIMATELY 25 MINUTES, WE RECEIVED ANOTHER ELECTRONIC CENTRALIZED AIRCRAFT MONITOR FOR "G RSVR OVHT" WHEN THE PUMP AND PTU WERE ALREADY OFF. REMOVED AND REPLACED GREEN HYDRAULIC SYSTEM TEMPERATURE SWITCH PER AMM 29-33-11.
